Skip navigation

An analysis of trust in anonymity networks in the presence of adaptive attackers

An analysis of trust in anonymity networks in the presence of adaptive attackers

Hamadou, Sardaouna, Sassone, Vladmiro and Yang, Mu (2014) An analysis of trust in anonymity networks in the presence of adaptive attackers. Mathematical Structures in Computer Science, 25 (02). pp. 429-456. ISSN 0960-1295 (Print), 1469-8072 (Online) (doi:https://doi.org/10.1017/S0960129513000650)

Full text not available from this repository.

Abstract

Anonymity is a security property of paramount importance, as we move steadily towards a wired, online community. Its import touches upon subjects as different as eGovernance, eBusiness and eLeisure, as well as personal freedom of speech in authoritarian societies. Trust metrics are used in anonymity networks to support and enhance reliability in the absence of verifiable identities, and a variety of security attacks currently focus on degrading a user's trustworthiness in the eyes of the other users.

Item Type: Article
Uncontrolled Keywords: Anonymisation systems, Tor, Trust, Security
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Faculty / Department / Research Group: Faculty of Business
Faculty of Business > Connected Cities Research Group
Faculty of Business > Networks and Urban Systems Centre (NUSC) > Connected Cities Research Group
Faculty of Business > Department of Systems Management & Strategy
Last Modified: 24 May 2018 15:24
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: GREAT c
Selected for GREAT 2019: None
URI: http://gala.gre.ac.uk/id/eprint/19833

Actions (login required)

View Item View Item